Generalized bootstrap for estimators of minimizers of convex functions

Research output: Contribution to journalArticlepeer-review

25 Scopus citations


We introduce a generalized bootstrap technique for estimators obtained by minimizing functions that are convex in the parameter. We establish the consistency of these schemes via representation theorems. A number of classical resampling schemes, like the delete-d jackknife may be treated as special cases of this generalized bootstrap; and new ways of resampling are also introduced. Some of the schemes are computationally more efficient than classical techniques.

Original languageEnglish (US)
Pages (from-to)225-239
Number of pages15
JournalJournal of Statistical Planning and Inference
Issue number2
StatePublished - Dec 1 2003


  • Bootstrap
  • Jackknife
  • L median
  • M estimators
  • Oja median
  • U-statistics


Dive into the research topics of 'Generalized bootstrap for estimators of minimizers of convex functions'. Together they form a unique fingerprint.

Cite this